STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 3 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531-G-309-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised with triathlon tibial insert exchanged due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: triathlon cr fem comp # (b)(4); cat# 5510f402; lot# ju72u.Tri ts baseplate size 3; cat# 5521-b-300; lot# s4t7ia.Triathlon asymmetric x3 patella; cat# 5551-g-320-e; lot# 7xt9.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Patient is s/p right poly exchange due to infection.No additional details were provided by the facility.